Pushky

366d

Pushky To everyone who suffers from migraine please know that a study was done using magnesium oxide 500 mg supplement daily. Results were significant showing prevention and reduction in intensity of migraines and headaches. Upon further research I found out that low levels of magnesium in our brain causes headaches and migraines. Especially vulnerable are people on blood pressure diuretic meds. Diuretics flush out magnesium and many other minerals from our body creating imbalance. Do not stop BP meds! They are important to take. Instead supplement with minerals. I personally use a combination of different types of magnesium daily 500 mg. Hope this info helps some one🙏🏻

advertisement

    • BraeburnGirl

      366d

      Thank you! I take 2 BP meds and am usually low on potassium but not sure of magnesium. I try to remember to take a potassium and magnesium supplement, I will try harder to remember it!

    • Catlover49

      329d

      Thank you. I started taking Magnesium a year or so ago and have noticed the difference. I still get migraines but the symptoms aren't as severe as they used to be and I usually bounce back quicker

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion